| Catalog Number |
367820 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The actual date of event is unknown.The date received by the manufacturer has been used for this field.E1.Initial reporter phone #: (b)(6).Investigation summary: bd had not received samples, but 1 video and 2 photos were provided for investigation.The photos were reviewed and the indicated failure mode for additive abnormality with the incident lot was not observed.Additionally, 30 retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to additive abnormality as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode additive abnormality.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported prior to using bd vacutainer® serum blood collection tubes that one hundred (100) tubes had an abnormal additive appearance.There was no health impact or consequence reported.
Additional Manufacturer Narrative
The following fields have been updated with additional information: d9: device available for evaluation: yes.D9: returned to manufacturer on: 16-sep-2024.Investigation summary: bd received 97 samples and 1 video and 2 photos were provided for investigation.The photos were reviewed and the indicated failure mode for additive abnormality with the incident lot was not observed.Additionally, 30 randomly selected customer returned samples and 30 retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to additive abnormality as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode additive abnormality.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description